# SDR GTIA2024032638011

- Difficulty date: March 22, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N978NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11356
- Aircraft time: 3,607 hours, 1,534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 55848
- Condition: No Test
- Location: Aft Galley
- Part time: 5 hours, 2 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP-REMOVED + REPLACED AFT MEGAPHONE IAW CMM 25-60-01, AND SPIRIT AIRLINES EMERGENCY EQUIP DRAWING# A320 EMER EQUIP
